Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 148, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 17, 2009, 2:58 PM EDT for Knott County, Letcher County, Perry County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2009, 2:58 PM EDT (18:58 UTC)
- Expired
- Jun 17, 2009, 3:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Knott County, KY, Letcher County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:30 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 17, 1:30 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 130 PM EDT WED JUN 17 2009 .SHORT TERM.../THE REST OF TODAY/ FLASH FLOOD WATCH AND SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR MOST OF OUR FORECAST AREA. PWATS AROUND 1.75 INCHES NEAR THE TENNESSEE BORDER ALONG WITH VERY HIGH CAPE VALUES... IN EXCESS OF 4000 J/KG PER LAPS SOUNDINGS... MAKING THIS LOOK LIKE A POTENTIALLY SERIOUS SITUATION THIS AFTERNOON. WE ARE LACKING ANY CLEAR TRIGGERING MECHANISM BUT WEAK H5 VORT SWINGING ACROSS THIS AFTERNOON AND PRESENCE OF RESIDUAL SURFACE BOUNDARIES IN PLACE WIL PROBABLY BE SUFFICIENT. STILL UNCLEAR ABOUT HOW EVENT WILL EVOLVE... I.E. IF WE WILL JUST HAVE SCATTERED CONVECTION OR A MORE ORGANIZED MCS TYPE EVENT. WHATEVER THE CASE... THE TENDENCY FOR CELLS TO TRAIN OVER THE SAME AREAS IS A BIG WORRY AS FFG VALUES ARE VERY LOW ACROSS MOST OF THE CUMBERLAND VALLEY AND THE UPPER REACHES OF THE NORTH... MIDDLE AND SOUTH FORK OF THE KENTUCKY BASINS. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH THURSDAY NIGHT/ PERSISTENT TRAINING OF SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND PROPAGATE ACROSS THE CWA EARLY THIS MORNING. THIS HAS RESULTED IN ISSUANCE OF SEVERAL FLOOD ADVISORIES AND EVEN A FEW FLASH FLOOD WARNINGS ACROSS PORTIONS OF THE AREA. APPEARS ACTIVITY IS DUE TO INTERACTION OF NEARLY NORTH...SOUTH SFC TROUGH...WARM FRONTAL BOUNDARY BISECTING THE AREA...AND AN H850 LLJ MAX JUST ABOVE THE NOCTURNAL INVERSION. EXPECT ACTIVITY TO GRADUALLY TAPER OFF THROUGH SUNRISE AS MODELS SHOW THIS JET SHIFTING TO THE EAST AND WEAKENING A BIT WITH TIME. UPPER LEVEL LOW AND CORRESPONDING SFC LOW WILL TRACK ACROSS THE MID WEST OVER THE NEXT 24 TO 36 HOURS...EVENTUALLY HELPING TO SHIFT STUBBORN...ALMOST ENTRENCHED WARM FRONTAL BOUNDARY OUT OF THE AREA WHILE DRAGGING A TRAILING COLD FRONT THROUGH THE AREA BY THURSDAY MORNING. BOUNDARY THEN RETURNS ALMOST IMMEDIATELY TO THE NORTH THURSDAY IN RESPONSE TO ANOTHER LOW PRESSURE SYSTEM MOVING THROUGH THE UPPER MID WEST. DIFFICULT TO FIGURE OUT EXACTLY WHAT MODELS WANT TO DO WITH THESE BOUNDARIES...AND THE WEATHER ASSOCIATED WITH THEM. BUT MODELS SUGGEST THE POSSIBILITY OF A CONVECTIVE COMPLEX OF STORMS MOVING THROUGH THE AREA DURING THE DAY THURSDAY...WITH MOVEMENT ROUGHLY JUST NORTH AND ALONG RETURNING WARM FRONTAL BOUNDARY. FOR SENSIBLE WEATHER...WEAK UPPER LEVEL SHORT WAVE ENERGY WITH INTERACT WITH DIURNAL HEATING AND AFOREMENTIONED SFC BOUNDARY FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TODAY. ANY LEFT OVER BOUNDARIES FROM PREVIOUS CONVECTION SHOULD ONLY AID IN ANY ADDITIONAL DEVELOPMENT. WITH AMPLE MID TROPOSPHERIC VEERING FLOW AND PLENTY OF FUEL FOR STORMS TO DRAW UPON IN THE BOUNDARY LAYER...SOME OF THESE STORMS COULD ONCE AGAIN PRODUCE SEVERE WEATHER ACROSS PORTIONS OF THE AREA. AS A RESULT...SPC HAS AGAIN PLACED EASTERN KENTUCKY IN A SLIGHT RISK FOR SEVERE WEATHER TODAY. WILL ADDRESS ANY CONCERNS IN THE HWO. MOS GUIDANCE HAS BACKED WAY OFF ON POPS FOR THURSDAY...BUT WAS HESITANT TO REMOVE THEM ALTOGETHER WITH POTENTIAL OF THE THUNDERSTORM COMPLEX THAT MODELS SEEM TO HINT AT FOR THURSDAY PROPER. WENT WITH SCATTERED COVERAGE...SOMEWHAT HIGHER THAN GUIDANCE SUGGESTS. OTHERWISE...TEMPS REALLY WARM UP. OVERALL...GUIDANCE CONTINUES TO TREND HIGHER FOR THE END OF THE WEEK AND FOLLOWED SUIT. ONLY DAMPER FOR TEMPS ON THURSDAY WOULD BE THE POSSIBILITY OF MORE WIDESPREAD RAIN SHOULD THAT OCCUR. .LONG TERM.../FRIDAY THROUGH TUESDAY/ CHANGES MADE TO THE EXTENDED INCLUDE THE FOLLOWING...DUE TO UNCERTAINTY AMONGST THE VARIOUS MODELS AND MOS DATA REGARDING TIMING OF PRECIPITATION ONSET ON FRIDAY...DECIDED TO GO WITH THE MORE RELIABLE ECMWF MODEL SOLUTION. FRIDAY NIGHT AND SATURDAY APPEAR TO BE THE BEST TIMES FOR SHOWERS AND STORMS OVER THE WEEKEND. THE QUESTIONS WILL BE WHAT WILL BE THE ORIENTATION OF THE FRONTAL BOUNDARY THAT TRIGGERS CONVECTION...THE TIMING OF THE BOUNDARY...AND THE TIMING AND AMOUNT OF MIDDLE AND UPPER LEVEL JET ENERGY AND LOW LEVEL MOISTURE THAT WILL BE AVAILABLE FOR CONVECTIVE INITIATION AND STORM MAINTENANCE. THE GFS AND ECMWF BOTH SHOWED PRETTY JET DYNAMICS FOR FRIDAY INTO SATURDAY MORNING. THE TIMING IN TODAYS MODELS WAS A BIT FASTER THAN PREVIOUS RUNS SO ADJUSTED POP...SKY...AND WEATHER GRIDS TO REFLECT THIS. ALSO MODIFIED QPF GRIDS A BIT FOR THE SAME REASON. ONCE PRECIPITATION ENDS ON SATURDAY THE MODELS ALL AGREE THAT SUNDAY...MONDAY...AND TUESDAY WILL ALL BE DRY WITH LIGHT WINDS AND WARM MUGGY TEMPERATURES. THE TEMPERATURE FORECAST WAS ADJUSTED SLIGHTLY TOWARD THE LATEST HPC AND MEXMOS VALUES...BUT NOT TO THE EXTREMELY WARM READINGS THE MEXMOS WAS DEPICTING FOR FRIDAY. LOOKS LIKE QUITE A FEW LOCATIONS WILL BE IN THE UPPER 80S AND LOWER 90S ON FRIDAY WITH TEMPERATURES IN THE MID TO UPPER 80S SATURDAY THROUGH TUESDAY. && .AVIATION.../18Z TO 18Z/...UPDATED SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING AT TAF ISSUANCE TIME IN THE SOUTHERN PORTION OF THE FORECAST AREA...GENERALLY AROUND KJKL SOUTHWARD. ADDITIONAL DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON... WITH A DIMINISHING TREND TOWARD EVENING. SOME OF THE STORMS MAY CONTAIN HAIL AND HIGH WINDS...WITH CONDITIONS IFR AND WORSE. OUTSIDE OF STORMS...MAINLY VFR CONDITIONS ARE EXPECTED. ONCE ANY LINGERING STORMS DIMINISH EARLY THIS EVENING...QUIET WEATHER IS EXPECTED INTO THE DAY ON THURSDAY. HOWEVER...AREAS OF FOG WILL DEVELOP TONIGHT. THE FOG MAY BE LOCALLY DENSE WITH VLIFR CONDITIONS...ESPECIALLY IN VALLEYS WHERE RAIN OCCURS THIS AFTERNOON. ANY FOG WILL DISSIPATE AFTER SUNRISE ON THURSDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ058- 068-069-079-080-083>088-108>118-120. FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ068-069-079- 080-083>088-107-109>120. && SHORT TERM...RAY/HAL/ABE LONG TERM....AR AVIATION...HAL
Hazardous weather outlook, Jun 17, 4:00 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EDT WED JUN 17 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 400 AM EDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON WITH DAMAGING WINDS BEING THE MAIN THREAT. IN ADDITION...A SATURATED GROUND COMBINED WITH THE POTENTIAL OF HEAVY RAINFALL WITH ANY THUNDERSTORMS THAT PASS REPEATEDLY OVER THE SAME LOCATIONS...COULD LEAD TO SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT...THEN AGAIN FROM FRIDAY NIGHT THROUGH THROUGH SATURDAY EVENING. AN ALREADY WET GROUND FROM RECENT RAINFALL...COMBINED WITH THE POTENTIAL FOR SEVERAL ROUNDS OF RAIN THROUGH THE REMAINDER OF THE WORK WEEK COULD PRODUCE SOME LOCALIZED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAY
In the hours before
Local storm report, Jun 17, 1:19 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
119 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD DORTON 37.28N 82.58W
06/17/2009 PIKE KY EMERGENCY MNGR
ROADS ARE INACCESSIBLE ON 3 MILE CREEK, BLAZE BRANCH,
CABLE HOLLOW, AND HWY 805, IN THE DORTON AREA.
&&
DSTAMPERSpecial weather statement, Jun 17, 2:17 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 217 PM EDT WED JUN 17 2009 KYZ113>117-171845- OWSLEY-KNOTT-PERRY-CLAY-LESLIE- 217 PM EDT WED JUN 17 2009 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN OWSLEY AND EXTREME SOUTHWESTERN KNOTT AND PERRY AND NORTHEASTERN CLAY AND NORTHERN LESLIE COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON... AT 216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PANCO...MOVING EAST AT 75 MPH. THIS STORM WILL BE NEAR CONFLUENCE AROUND 225 PM EDT...BULAN AROUND 230 PM EDT...ARY AROUND 235 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND FREQUENT LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY. RICHEY
Special weather statement, Jun 17, 2:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 225 PM EDT WED JUN 17 2009 KYZ113>117-171845- OWSLEY-KNOTT-PERRY-CLAY-LESLIE- 225 PM EDT WED JUN 17 2009 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN OWSLEY AND EXTREME SOUTHWESTERN KNOTT AND PERRY AND NORTHEASTERN CLAY AND NORTHERN LESLIE COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON... AT 216 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PANCO...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR CONFLUENCE AROUND 225 PM EDT...BULAN AROUND 230 PM EDT...ARY AROUND 235 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AND FREQUENT LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY. RICHEY
Local storm report, Jun 17, 2:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FUNNEL CLOUD 4 NW WILLIAMSBURG 36.78N 84.22W
06/17/2009 WHITLEY KY TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD AT THE WHITLEY COUNTY
AIRPORT.
&&
DSTAMPERLocal storm report, Jun 17, 2:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL WILLIAMSBURG 36.74N 84.17W
06/17/2009 E1.75 INCH WHITLEY KY TRAINED SPOTTER
WALL CLOUD MOVING SE. HEAVY RAIN. GOLF BALL SIZED HAIL.
&&
DSTAMPERLocal storm report, Jun 17, 2:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL GOLDBUG 36.79N 84.17W
06/17/2009 E1.75 INCH WHITLEY KY EMERGENCY MNGR
GOLF BALL SIZED HAIL AND FUNNEL CLOUD AT GOLDBUG.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 27 min |
| Jun 16, 11:38 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jun 17, 12:50 AM EDT | Areal Flood Advisory | JKL | Clay, Knott, Leslie, Letcher, Perry | 3 hr |
| Jun 17, 12:58 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 3 hr |
| Jun 17, 2:27 AM EDT | Flash Flood Warning | JKL | Floyd, Pike | 4 hr |
| Jun 17, 3:58 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Knott, Leslie, Letcher, Perry | 47 min |
| Jun 17, 9:56 AM EDT | Areal Flood Advisory | JKL | Knott, Letcher, Pike | 4 hr |
| Jun 17, 11:13 AM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 4 hr |
| Jun 17, 12:12 PM EDT | Flash Flood Watch | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Jackson and 17 more | 8 hr |
| Jun 17, 1:41 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 49 min |
| Jun 17, 2:25 PM EDT | Tornado Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 35 min |
| Jun 17, 2:37 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Whitley | 3 hr |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Whitley | 40 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Magoffin, Pike | 53 min |
| Jun 17, 2:56 PM EDT | Flash Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 6 hr |
| Jun 17, 2:57 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 33 min |
| Jun 17, 3:15 PM EDT | Flash Flood Warning | JKL | Letcher, Pike | 3 hr |
| Jun 17, 3:24 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Jun 17, 3:28 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 32 min |
| Jun 17, 3:35 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 40 min |
| Jun 17, 3:39 PM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Jun 17, 3:45 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Owsley | 45 min |
| Jun 17, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 65 min |
| Jun 17, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 36 min |
| Jun 17, 4:13 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 47 min |
| Jun 17, 4:39 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 51 min |
| Jun 17, 4:52 PM EDT | Flash Flood Warning | JKL | Floyd, Martin, Pike | 3 hr |
| Jun 17, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Whitley | 22 min |
| Jun 17, 5:03 PM EDT | Flash Flood Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, Leslie and 5 more | 4 hr |
| Jun 17, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski | 53 min |
| Jun 17, 6:29 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 46 min |
| Jun 17, 6:50 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 40 min |
| Jun 17, 6:58 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 2 hr |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.